# SDR AALA20160213001

- Difficulty date: February 12, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N961TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53611
- Aircraft time: 47,031 hours, 22,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 22497
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LIGHTS FROM ROW 28 - 32 FAILED TO TEST.  REPLACED B5-107 EMER LIGHT BATTERY PACK IAW AMM 33-53-00.  TESTED OK.  THE ACFT WAS NOT GNDED.
